She's had sickness headaches for first 6 wks then all good seizure free for two weeks ( was every 4 days) then she had another grand mal ( not out for so long) but last few days she's had terrible stomach pains, vomiting and feeling really crap ? Anyone else suffering on this meds? Will it pass? Do we keep going . Thanks
Did your daughter have the blood levels of the medication checked recently? I haven't taken this med but I used to take generic sodium valproate (sandoz as well) and when I started feeling really crappy (vomiting, extremely tired etc.) it turned out that the blood levels were already toxic and when the dose was lowered the symptoms disappeared. Maybe that's what's happening in her case. And if so- you should see her doctor asap because when the levels are way above the therapeutic range there might be a risk of liver damage and other complications.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2014 • 2 answers
I was taking Lamictal for over 20 years. Then I was switched to generic. Now I still have seizures,?
Posted 18 Jan 2014 • 1 answer
Posted 20 Mar 2014 • 1 answer
Posted 28 Jan 2015 • 1 answer
Amitriptyline - I have been taking Sandoz brand for several years since this is the only brand that?
Posted 1 day 20 hours ago • 0 answers